Advertisement

Reactions Weekly

, Volume 1732, Issue 1, pp 245–245 | Cite as

Multiple drugs

DRESS syndrome: 4 case reports
Case report
  • 95 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

In a case report of four patients, one boy and three girls [aged 5−17 years] were described, who developed drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome during treatment with carbamazepine, doxepin, famotidine, amoxicillin/clavulanic acid [amoxicillin-clavulanate] or cotrimoxazole [routes and dosages not stated].

Patient 1: A 13-year-old boy developed DRESS syndrome during treatment with doxepin, famotidine and amoxicillin/clavulanic acid. The boy, who had a history of asthma and chronic urticaria, initially presented in May 2001 with autoimmune hepatitis, which was suspected to be an idiosyncratic drug reaction related to famotidine and doxepin. His autoimmune hepatitis was diagnosed upon liver biopsy, which revealed eosinophilic and neutrophilic liver...

Reference

  1. Chua GT, et al. Paediatric case series of drug reaction with eosinophilia and systemic symptoms (DRESS): 12-year experience at a single referral centre in hong kong and the first reported use of infliximab. European Annals of Allergy and Clinical Immunology 50: 273-276, No. 6, Nov 2018. Available from: URL: http://doi.org/10.23822/EurAnnACI.1764-1489.47 - Hong KongCrossRefPubMedGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2018

Personalised recommendations